Pennsylvania, 2013Damaging Wind in Pennsylvania, June 26, 2013
June 26, 2013 · NWS PHI · 1 event in 1 county or zone
The combination of a lee side trof at the surface and an upper air disturbance aloft produced strong and isolated severe thunderstorms in southeast Pennsylvania during the evening of the 26th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The combination of a lee side trof at the surface and an upper air disturbance aloft produced strong and isolated severe thunderstorms in southeast Pennsylvania during the evening of the 26th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 26, 2:55 PM EST, 4 hours 33 minutes earlier.
Area forecast discussion, Jun 26, 2:55 PM EST, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EDT WED JUN 26 2013
.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE GREAT LAKES AND NEW
ENGLAND THURSDAY AND FRIDAY BRINGING A COLD FRONT ACROSS THE REGION. THE
FRONTAL SYSTEM WILL BE SLOW TO MOVE EAST OF THE AREA THROUGH THE
WEEKEND INTO NEXT WEEK. AS A BERMUDA HIGH REMAINS TO OUR EAST THROUGH THE
MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SEL 373 IN EFFECT. FIRST SET OF ZONES/CWF ETC POSTED.
SEL/WARNINGS/SWO'S ETC SHOULD BE CONSIDERED.
HEAT WAVE IN PROGRESS KACY KILG KPH...PHL SECOND HEAT WAVE OF THE
SEASON.
IT MAY CONTINUE ANOTHER DAY TOMORROW IF SHOWERS AND TSTMS HOLD OFF
TIL 5PM THURSDAY IN THESE AREAS. 12Z/26 NAM GUIDANCE LOOKS TOO
COOL FOR TOMORROW.
IN THE MEANTIME...THIS EVENING...THE 12Z IAD SOUNDING WAS CORRECT...
IT WAS TOO DRY UP HERE SO FAR. BUT... COSPA IS BREAKING OUT
CONVECTION...ESP SE PA AND S NJ DELMARVA THIS EVENING SO WE ARE
GOING WITH IT. MAY HAVE ISOLATED SVR IN ESEWD LARGE STORMS. FEED
IS THE 2PM 101 HI AT EASTON WHERE ~2100J MLCAPE SEEMS TO BE
POOLING.
LOOKS A LITTLE COOL UP NORTH OF 40N FOR BIG STORMS BUT NOT IMPOSSIBLE
FOR NE PA AND NNJ.
SCT HEAVY EVENING CONVECTION SHOULD TAPER TO SCT SHOWERS ARE 04Z
AND END COMPLETELY AROUND 08Z.
HAZY LATE AT NIGHT.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
HEAVY CONVECTION EXPECTED IN THE LATE AFTN OR EARLY AT NIGHT WITH
AN APPROACHING TROUGH AND LOWERING SFC PRES. KI IS MORE WIDESPREAD
THAN THAT OF TODAY IN THE LATE AFTN EVE WITH 1600J ML CAPE.
STRONGEST CONVECTION E PA.
MAX TEMPS AROUND 2F LOWER THAN THOSE OF TODAY AND SO STILL A
SMALL CHANCE OF 90F FOR S NJ AND THE PHL AREA SOUTHWESTWARD...
DEPENDENT ON CLOUD COVER AND PCPN PRIOR TO 21Z.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
A LOW PRESSURE SYSTEM WILL MOVE FROM THE GREAT LAKES INTO NEW
ENGLAND THURSDAY NIGHT ACCOMPANIED BY A COLD FRONT. A PERIOD OF
HEAVY RAIN AND THUNDERSTORMS WILL ACCOMPANY THIS LOW PRESSURE SYSTEM
WITH RAINFALL AMOUNTS IN EXCESS OF ONE INCH POSSIBLE PARTICULARLY
ACROSS NORTHERN NJ AND THE POCONOS WHERE THE BEST LIFT AND OMEGA ARE
PRESENT. THE LATEST FFG IS SUGGESTING THAT THIS AMOUNT OF RAIN
THURSDAY NIGHT COULD CAUSE SOME FLASH FLOODING AND THUS HAVE ISSUED
A FLASH FLOOD WATCH FOR NORTHERN NJ WHERE THE FFG IS LOWER. PW
VALUES NEAR 2 INCHES WILL ENHANCE THE HEAVY RAINFALL THREAT AS WELL.
USED PRIMARILY WPC QPF FOR THIS PERIOD WHICH LEANS MORE TOWARD THE
GFS BUT ACCOUNTS FOR THE 12Z NAM BEING FURTHER SOUTH. LOW LEVEL
LAPSE RATES AND A DECENT AMOUNT OF CAPE (1500 J/KG) DURING THE
EVENING HOURS MAY CONTRIBUTE TO SOME STRONG WINDS WITH A FEW STORMS.
OVERALL THE SHEAR WILL BE MARGINAL FOR A LARGER AREA OF POTENTIAL
STRONG TO SEVERE STORMS.
THIS SYSTEM SLOWLY MOVES EAST OF THE REGION FRIDAY. HOWEVER WITH THE
FRONT STILL IN THE REGION HAVE LEFT IN HIGH CHANCE POPS THROUGH
FRIDAY. WENT WARMER THAN THE GFS,ECMWF RAW AND THE MET FOR
TEMPERATURES BUT NOT QUITE AS WARM AS THE MEX GUIDANCE. SKIES WILL
CONTINUE TO BE CLOUDY WITH A MOIST FLOW KEEPING DEWPOINTS VERY
MUGGY. THIS REGIME WILL CARRY INTO SATURDAY WITH THE POTENTIAL AS
SHOWN ON BOTH THE NAM AND GFS FOR ANOTHER WAVE OF LOW PRESSURE TO
RIDE ALONG THE BOUNDARY AS A RESULT WILL GO WITH A HIGH CHANCE OF
SHOWERS AND STORMS FOR SATURDAY AS WELL. THE NEW 12Z EC RUN SHOWS A
POTENTIAL FOR DRIER CONDITIONS SATURDAY AND WILL CONTINUE TO ADJUST
POPS AS WE GET CLOSER TO SAT.
THE FRONT MAY BE FURTHER EAST ON SUNDAY WHEN COMPARED TO FRIDAY AND
SATURDAY. WENT SLIGHTLY LOWER POPS TO SHOW A POTENTIAL DRY PERIOD
SUNDAY. THIS MEANS THE FORECAST REFLECTS THE WARMER GUIDANCE AS
WELL. THE FRONTAL BOUNDARY AND STRONG CONVEYOR BELT OF MOISTURE WILL
CONTINUE TO PLUME INTO THE REGION THROUGH THE EARLY NEXT WEEK WHICH
WILL RESULT IN HIGH DEWPOINTS, MOSTLY CLOUDY SKIES AND DAILY CHANCES
FOR RAINFALL AND THUNDERSTORMS FOCUSED ON THE AFTERNOON AND EVENING.
INSTABILITY WILL BE PRESENT HOWEVER SHEAR WILL LIKELY STILL BE
MARGINAL MOST DAYS. PW VALUES WILL ALSO BE NEAR 2 INCHES PROMOTING
POTENTIAL HEAVY RAINFALL THREATS WHICH WILL BE UPDATED WITH TIME.
WE MAY ALSO END UP WITH A DRY PERIOD OR TWO DEPENDING ON HOW THE
PATTERN EVOLVES. GOOD AGREEMENT FROM MONDAY THROUGH WEDNESDAY WITH
THE GUIDANCE.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
REMAINDER OF TODAY...VFR SCT-BKN CLOUDS AOA 5000 FT. SW WIND G 15
KT. BANDS OF TSTMS DEVELOP AFTER 20-21Z IN E PA WITH MOSTLY W-NW
GUSTS 30-40 KT AND BRIEF IFR CONDITIONS IN TSTMS.
TONIGHT...LEFTOVER STRONG CONVECTION TAPERS TO SCT SHOWERS AROUND
03Z-04Z FROM COASTAL NJ THRU DELMARVA AND SO VFR SCT-BKN AOA 5000
FT OVERNIGHT. POSSIBLE MVFR FOG HAZE AFTER 06Z. LIGHT S-SW WIND.
CONFIDENCE IN PRECIP/ CLOUDS TONIGHT IS LESS THAN AVERAGE.
THURSDAY...AFTER ANY EARLY MVFR HAZE...VFR SCT-BKN CLOUDS AOA 5000
FT WITH BANDS OF IFR TSTMS IN THE AFTN/EVENING GENERATING W WIND
GUSTS 30-40 KT LATE IN THE DAY...MAINLY VCNTY KRDG AND KABE. GRADIENT
SFC WIND SSW 5-15 KT INCREASING LATE IN THE DAY TO 10-20 KT.
THERE MAY BE NO CONVECTIVE ACTIVITY PRIOR TO 20Z VCNTY KPHL SOUTH
AND EAST.
OUTLOOK...
THURSDAY NIGHT: MVFR TO IFR CONDITIONS WITH RAIN AND THUNDERSTORMS
SOUTH WINDS 5-10 KNOTS.
FRIDAY: MVFR, WITH SCATTERED SHOWERS AND THUNDERSTORMS OTHERWISE VFR
BETWEEN SHOWERS AND STORMS WINDS SOUTHWEST 5-10 KNOTS WITH HIGHER
GUSTS.
SATURDAY THROUGH MONDAY: MVFR TO VFR WITH SCATTERED SHOWERS AND STORMS.
PATCHY IFR IN STORMS.
&&
.MARINE...
NO HEADLINE THROUGH 4 PM THURSDAY. POSSIBLE SCA GENERATED 5 FT
SEAS DE ATLC WATERS LATE THURSDAY AFTN? WILL REEVALUATE THURSDAY
SHIFTS.
OUTLOOK...
SCA SEAS SHOULD OCCUR DURING THE DAY FRIDAY AND MAY EXTEND THROUGH
MONDAY. WINDS WILL ALSO APPROACH SCA CRITERIA AT TIMES PARTICULARLY
BY MONDAY. SCA MAY NEED TO BE ISSUED IN SUBSEQUENT FORECASTS.
&&
.RIP CURRENTS...
LOW RISK REMAINDER OF TODAY BUT NOT A NO RISK!! 2 FT SE SWELL 7
SEC WITH A SSW FLOW UNDER 14 KT.
MARGINALLY LOW TOMORROW IN NJ IF THE SLY SWELL BUILDS TO 4 FT
WITH A 7 SEC PERIOD AND THE S WIND AVERAGES 14 KT MIDDAY.
&&
.CLIMATE...
TEMPS BELOW...
PROJECTING AN ABOVE NORMAL MONTH FOR ALL STATIONS ON THE ORDER OF
1 TO 2 DEGREES EXCEPT A LITTLE LESS THAN A DEGREE ABOVE NORMAL AT
KACY.
PHL SPECIFICALLY PROJECTS 74.5 OR 1.3 ABOVE NORMAL. THE JUNE 1981-2010 AVG
IS 73.2.
JUNE RAINFALL BELOW..
KILG ALREADY RECORD MONTHLY RFALL AT 10.09
KPHL RANKED #2 AT 8.80 INCHES BEHIND THE 10.06 JUNE 1998 RECORD.
KACY RANKED #3 AT 7.20 BEHIND THE 7.57 IN 1935 AND RECORD JUNE
TOTAL OF 8.45 IN 1920.
KABE STILL RANKED 8TH WETTEST JUNE AT 6.48 INCHES. THE MONTHLY
RECORD IS 10.51 IN 1938.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...FLASH FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
MORNING FOR NJZ001-007-008.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...GAINES/NIERENBERG
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...GAINES/NIERENBERG
AVIATION...DRAG/GAINES/NIERENBERG
MARINE...DRAG/GAINES/NIERENBERG
RIP CURRENTS... DRAG
CLIMATE... DRAGHazardous weather outlook, Jun 26, 3:00 PM EST, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 PM EDT WED JUN 26 2013
NJZ001-007-008-272000-
SUSSEX-WARREN-MORRIS-
400 PM EDT WED JUN 26 2013
...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THE STORM PREDICTION CENTER HAS OUR AREA OUTLINED IN A SLIGHT RISK
FOR SEVERE THUNDERSTORMS FOR LATE TODAY AND TONIGHT. STRONG GUSTY
WINDS AND HEAVY RAIN WILL BE THE MAIN THREATS, ALTHOUGH THERE IS
THE POTENTIAL FOR HAIL AS WELL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
WE WILL CONTINUE TO EXPERIENCE ALMOST DAILY ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
THURSDAY INTO AT LEAST THE MIDDLE OF NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NJZ009-010-012>014-PAZ054-055-060>062-272000-
HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
400 PM EDT WED JUN 26 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THE STORM PREDICTION CENTER HAS OUR AREA OUTLINED IN A SLIGHT RISK
FOR SEVERE THUNDERSTORMS FOR LATE TODAY AND TONIGHT. STRONG GUSTY
WINDS AND HEAVY RAIN WILL BE THE MAIN THREATS, ALTHOUGH THERE IS
THE POTENTIAL FOR HAIL AS WELL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
WE WILL CONTINUE TO EXPERIENCE ALMOST DAILY ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
THURSDAY INTO AT LEAST THE MIDDLE OF NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ001>004-MDZ008-012-015-019-020-NJZ015>027-PAZ070-071-101>106-
272000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
400 PM EDT WED JUN 26 2013
...SEVERE THUNDERSTORM WATCH 373 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
WE WILL CONTINUE TO EXPERIENCE ALMOST DAILY ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
THURSDAY INTO AT LEAST THE MIDDLE OF NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
ANZ430-431-451>455-272000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
400 PM EDT WED JUN 26 2013
...SEVERE THUNDERSTORM WATCH 373 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
THURSDAY INTO THE MIDDLE OF NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ450-272000-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
400 PM EDT WED JUN 26 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
STRONG THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAIN ARE POSSIBLE
BETWEEN 4 PM AND MIDNIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS
WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS
THURSDAY INTO THE MIDDLE OF NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 26, 5:13 PM EST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
613 PM EDT WED JUN 26 2013
MDZ008-012-015-262245-
CECIL MD-KENT MD-QUEEN ANNE'S MD-
613 PM EDT WED JUN 26 2013
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF KENT...NORTHEASTERN
QUEEN ANNE'S AND SOUTHEASTERN CECIL COUNTIES...
AT 610 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEWTOWN...MOVING EAST
AT 25 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR
KENNEDYVILLE AROUND 630 PM...CRUMPTON AROUND 640 PM AND GALENA
AROUND 650 PM.
LAT...LON 3920 7626 3927 7623 3930 7619 3932 7619
3938 7611 3938 7606 3940 7605 3942 7577
3928 7576 3918 7575 3916 7628 3918 7628
IOVINOSpecial weather statement, Jun 26, 5:26 PM EST, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
626 PM EDT WED JUN 26 2013
PAZ101-102-262330-
EASTERN CHESTER PA-WESTERN CHESTER PA-
626 PM EDT WED JUN 26 2013
...A STRONG THUNDERSTORM WILL AFFECT WESTERN CHESTER COUNTY...
AT 625 PM EDT...A STRONG THUNDERSTORM WAS NEAR LANCASTER...MOVING
EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM AS IT REACHES CHESTER COUNTY. EXPECT DANGEROUS CLOUD TO GROUND
LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR
ATGLEN AROUND 700 PM...PARKESBURG AROUND 710 PM...MODENA AROUND 720
PM AND DOWNINGTOWN AROUND 730 PM.
LAT...LON 3987 7601 3988 7599 3992 7600 3997 7600
4004 7594 4011 7595 4012 7593 4014 7590
4007 7562 3976 7582 3984 7603
IOVINOSpecial weather statement, Jun 26, 6:08 PM EST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
708 PM EDT WED JUN 26 2013
NJZ012>014-262345-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ-
708 PM EDT WED JUN 26 2013
...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF MIDDLESEX
AND MONMOUTH COUNTIES...
AT 705 PM EDT...STRONG THUNDERSTORMS WERE SCATTERED ACROSS MIDDLESEX
COUNTY AND MONMOUTH COUNTY. THE STORMS WERE MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS AND IT WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.
LAT...LON 4011 7403 4009 7408 4014 7411 4010 7415
4011 7424 4017 7426 4017 7441 4008 7455
4018 7461 4027 7448 4036 7463 4049 7446
4057 7453 4061 7422 4047 7425 4043 7400
4048 7402 4048 7401 4045 7396
IOVINOSpecial weather statement, Jun 26, 6:26 PM EST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
726 PM EDT WED JUN 26 2013
MDZ015-020-270015-
CAROLINE MD-QUEEN ANNE'S MD-
726 PM EDT WED JUN 26 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAROLINE AND QUEEN
ANNE'S COUNTIES...
AT 722 PM EDT...A STRONG THUNDERSTORM WAS NEAR CENTREVILLE...MOVING
EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. EXPECT INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR
CARVILLE AROUND 740 PM...HOPE AROUND 750 PM...JUMPTOWN AROUND 800
PM...OAKLAND AROUND 810 PM AND GOLDSBORO AROUND 820 PM.
LAT...LON 3906 7620 3910 7616 3910 7612 3914 7609
3914 7608 3915 7608 3923 7576 3891 7574
3895 7616
IOVINOSpecial weather statement, Jun 26, 7:02 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
802 PM EDT WED JUN 26 2013
NJZ023-024-270100-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
802 PM EDT WED JUN 26 2013
...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...
AT 800 PM EDT...A STRONG THUNDERSTORM WAS OVER DELAWARE BAY...MOVING
EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. EXPECT INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR
GREEN CREEK AROUND 810 PM...CAPE MAY COURT HOUSE AROUND 820
PM...AVALON AROUND 830 PM...SEA ISLE CITY AROUND 840 PM AND
STRATHMERE AROUND 850 PM.
LAT...LON 3893 7497 3895 7498 3901 7496 3912 7490
3915 7490 3921 7492 3923 7463 3913 7471
3910 7469 3905 7476 3899 7478 3893 7487
3892 7491
IOVINOSpecial weather statement, Jun 26, 7:18 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
818 PM EDT WED JUN 26 2013
NJZ012-013-015-020-270115-
MERCER NJ-MIDDLESEX NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
818 PM EDT WED JUN 26 2013
...A STRONG THUNDERSTORM WILL AFFECT MONMOUTH...NORTHERN OCEAN...
SOUTHEASTERN MERCER AND SOUTHWESTERN MIDDLESEX COUNTIES...
AT 815 PM EDT...A STRONG THUNDERSTORM WAS NEAR MERCERVILLE-HAMILTON
SQUARE...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. EXPECT INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR
WINDSOR AROUND 830 PM...ROOSEVELT AROUND 840 PM...MANALAPAN AROUND
850 PM...ADELPHIA AROUND 900 PM AND FARMINGDALE AROUND 910 PM.
LAT...LON 4004 7412 4009 7456 4014 7459 4014 7462
4018 7469 4018 7471 4016 7470 4015 7472
4015 7473 4016 7472 4018 7474 4032 7475
4036 7408
IOVINOThunderstorm Wind, Montgomery
- When
- June 26, 7:28 PM EST
- Where
- Montgomery County, 0.77 mi WNW of Narberth
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 40.025, -75.283
A severe thunderstorm knocked down a few trees in Lower Merion Township.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Flash Flooding in Kentucky, June 26 to 27, 2013$533,000 · EF2 · 30 events
- Excessive Heat in Oklahoma, June 26 to 27, 201318 injured · 23 events
- Heat in Missouri, June 26 to 27, 20131 death · 5 events
- Lightning Strike in Florida, June 26, 20131 death · 1 event
- Flash Flooding and Hail in Illinois, June 26 to 27, 2013$2.0 million · 0.88 in hail · 4 events
- Tornado and Flash Flooding in Indiana, June 26 to 27, 2013$202,000 · EF1 · 9 events
- Tornado and Damaging Winds in Indiana, June 26, 2013$140,000 · EF1 · 6 events
- Hail and Damaging Winds in Virginia, June 26, 2013$257,000 · 1 in hail · 16 events
- Damaging Winds in Illinois, June 26, 2013$234,000 · 83 kt wind · 4 events
- Hail and Damaging Winds in North Carolina, June 26, 2013$156,000 · 1 in hail · 7 events
- Flash Flooding in Maine, June 26, 2013$175,000 · 3 events
- Flash Flood in Iowa, June 26, 2013$120,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 458310.